# SDR 2010F00046

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Aircraft time: 8,691 hours, 14,695 cycles
- Engine: Pwa PT6A67B
- Engine time: 8,503 hours, 17,005 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9751210012
- Part serial: 203624
- Condition: Malfunctioned
- Location: Engine
- Part time: 5,790 hours, 10,515 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FOR A RETURN FLIGHT,  ENG FIRE WARNING LIGHT ILLUMINATED. DID MEMORY ITEMS, CONTACTED ATC AND STARTED TURN AND DECENT BACK TO DEPARTURE.  LANDED BACK AT DEPARTURE WITH NO INCIDENT. ON THE TAXIWAY THE ENGINE FIRE WARNING LIGHT WENT OUT.  WORK PERFORMED BY MECHANIC TROUBLESHOOTING SYS, BY VISUALLY INSP OF SYS, NO DEFECTS ON FIRE WIRE ALSO VISUALLY INSPECTED WIRES FOR CONNECTOR PLUG TO FIRE WALL, CONNECTOR NO DEFECTS NOTED PERFORMED FIRE WARNING ELECTRICAL TEST, OPS CK GOOD. ALSO, PERFORMED ENGINE RUN AND COULD NOT DUPLICATE PROBLEM. OPS CK GOOD IAW CURRENT PC-12/45 AMM CHAP 12-A-26-10-00-00A-040A-A.
